# SDR SCNA20201117324

- Difficulty date: November 10, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Nr 1 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP AFT FAIRING HAS DAMAGE ON INNER SKIN.  REPAIRED NR 1 FLAP AFT FAIRING INNER SKIN, IAW ER 20-03509 REV IR AND SC EA 57-0055.
